# SDR A6WA201040900

- Difficulty date: December 3, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,354 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS CORRODED RBL9 AND LBL9 FS574 IN CARGO.  R & R SERVICEABLE SEAT TRACK PN N126-2075 AT FS 574 IN CARGO RBL9 & LBL9 IAW AMM 53-01-11.
